# SDR IPXA2019100447533

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: F5347537320600
- Part serial: A
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRAFT LWR CARGO SEAL DEPRESSOR CRACKED AND GOUGED AT UPPER AFT CORNER.REMOVED AND REPLACED CRACKED SEAL DEPRESSOR ON THE AFT CARGO DOOR IAW A300 SRM 51-40-21 & 51-49-00. (MINOR REPAIR)
